# SDR MASA200601586

- Difficulty date: June 12, 2006
- Submitted: July 21, 2006
- Operation: Air carrier
- Aircraft: N7264V
- Make and model: Cndair CL6002B19
- Aircraft serial: 7264
- Aircraft time: 21,415 hours, 16,215 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Odor
- Condition: Detected
- Location: Cockpit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

HOT BURNING ODOR IN COCKPIT.  MX COULD NOT DUPLICATE. NO FURTHER ACTION REQUIRED.
